# SDR HAL960124

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Ws 264
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE HAS CORROSION DAMAGE ON THE FALSE SPAR FORWARD SIDE JUST OUTBOARD OF NR 1 SPOILER ACTUATOR ON THE RIGHT WING TE AT STATION XORS 264.  REPAIRED CORROSION DAMAGE RED SRM VOL 1, CHAPTER 51 STR GENERAL AND ESO 7349, REF DATED 12/3/96.  (M)
